Posted by Louoicu81 on August 5, 2004, at 22:37:29
In reply to Re: Success so far; don't ever run out; and drinking., posted by Sinnielou on June 14, 2004, at 17:05:55
Hello, everyone! I have dealt with anxiety/depression for as long as I can remember...and I'm only 22. About two years ago I had a complete nervous breakdown. I suffered from bulemia then also. I thank God every day for my family, my faith, and Effexor. I didn't care to live anymore. After taking Effexor for two years now and plans to get married and have children in the near future at hand, I have decided to quit taking the medicine. I took 150mg, twice a day. I am now on 37.5mg once every three days. I will have my BSN in nursing and have worked in the pharmacy for four years now so I know how POWERFUL of a drug this actually is. I am absolutely sick from weaning off of effexor. It makes me feel like I wish I would have never been on it in the first place, but who knows where I would be if I wasn't. I guess you can't win. What are the things that everyone is talking about called "brain flashes." I have this side effect that I cannot think of how to explain but it sounds like brainflashes is it. It feels like the whole world just flashes right in front of my face and then my stomach gets sick. Please describe how you feel when you get one. Any other advice?